Asymptotics of partition functions in a fermionic matrix model and of related q-polynomials

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

View graph of relations


  • Dan Dai
  • Mourad E. H. Ismail
  • Xiang-Sheng Wang

Related Research Unit(s)


Original languageEnglish
Pages (from-to)91-105
Journal / PublicationStudies in Applied Mathematics
Issue number1
Online published24 Sep 2018
Publication statusPublished - Jan 2019


In this paper, we study asymptotics of the thermal partition function of a model of quantum mechanical fermions with matrix-like index structure and quartic interactions. This partition function is given explicitly by a Wronskian of the Stieltjes-Wigert polynomials. Our asymptotic results involve the theta function and its derivatives. We also develop a new asymptotic method for general q-polynomials.

Research Area(s)

  • asymptotics, matrix models, partition function, Stieltjes-Wigert polynomials, theta function

Bibliographic Note

Full text of this publication does not contain sufficient affiliation information. With consent from the author(s) concerned, the Research Unit(s) information for this record is based on the existing academic department affiliation of the author(s).